Translator Disclaimer
15 February 2014 Arithmeticity of certain symplectic hypergeometric groups
Sandip Singh, T. N. Venkataramana
Duke Math. J. 163(3): 591-617 (15 February 2014). DOI: 10.1215/00127094-2410655

Abstract

We give a sufficient condition on a pair of (primitive) polynomials that the associated hypergeometric group (monodromy group of the corresponding hypergeometric differential equation) is an arithmetic subgroup of the integral symplectic group.

Citation

Download Citation

Sandip Singh. T. N. Venkataramana. "Arithmeticity of certain symplectic hypergeometric groups." Duke Math. J. 163 (3) 591 - 617, 15 February 2014. https://doi.org/10.1215/00127094-2410655

Information

Published: 15 February 2014
First available in Project Euclid: 11 February 2014

zbMATH: 1287.22005
MathSciNet: MR3165424
Digital Object Identifier: 10.1215/00127094-2410655

Subjects:
Primary: 22E40
Secondary: 32S40 , 33C80

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 3 • 15 February 2014
Back to Top